Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 164, NWS Lincoln, IL

August 19, 20054 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 19, 2005, 3:04 AM CDT for 4 counties in Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2005, 3:04 AM CDT (08:04 UTC)
Expired
Aug 19, 2005, 3:46 AM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Coles County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 124 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 10:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2018 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 190805
SVRILX
ILC029-041-045-183-190900-
/O.NEW.KILX.SV.W.0164.050819T0804Z-050819T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
304 AM CDT FRI AUG 19 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS
  SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS
  NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 400 AM CDT

* AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 16 MILES SOUTHEAST OF RANTOUL TO 13 MILES EAST 
  OF TUSCOLA TO 8 MILES SOUTH OF TUSCOLA...AND WAS MOVING EAST 
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIDELL
  HUME
  FAIRMOUNT
  OAKLAND
  BROCTON
  RIDGE FARM
  GEORGETOWN
  CHRISMAN

OTHER LOCATIONS IN THE WARNING INCLUDE...HINDSBORO...INDIANOLA...
METCALF...PARIS...REDMON...VERMILION...JAMAICA...SCOTTLAND...EDGAR...
BORTON AND PALERMO.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4008 8795 3975 8797 3973 8833 3966 8835
      3949 8755 4000 8754

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 190835
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT FRI AUG 19 2005

ILC029-041-045-183-190900-
/O.CON.KILX.SV.W.0164.000000T0000Z-050819T0900Z/
COLES-DOUGLAS-EDGAR-VERMILION-
334 AM CDT FRI AUG 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 AM CDT FOR
NORTHEASTERN COLES...SOUTHEASTERN DOUGLAS...EDGAR AND SOUTHEASTERN
VERMILION COUNTIES...

AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF COVINGTON TO 9 
MILES NORTHEAST OF PARIS TO 9 MILES WEST OF PARIS...MOVING EAST 
AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  GEORGETOWN.
  RIDGE FARM.
  CHRISMAN.
  PARIS.
  REDMON.
  VERMILION.
  OAKLAND.
  BORTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3998 8785 3978 8784 3973 8820 3966 8827
      3949 8755 4000 8754

$$

AUTEN
000 
WWUS53 KILX 190846
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 AM CDT FRI AUG 19 2005

ILC029-041-045-183-190857-
/O.CAN.KILX.SV.W.0164.000000T0000Z-050819T0900Z/
COLES-DOUGLAS-EDGAR-VERMILION-
347 AM CDT FRI AUG 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES...
SOUTHEASTERN DOUGLAS...EDGAR AND SOUTHEASTERN VERMILION COUNTIES HAS
BEEN CANCELLED...

AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3998 8785 3978 8784 3973 8820 3966 8827
      3949 8755 4000 8754

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 9:15 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Aug 18, 9:15 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT THU AUG 18 2005

.DISCUSSION...
SFC MAP INDICATES SFC LOW IN SOUTHERN WISCONSIN... WITH ASSOCIATED
COLD FRONT DRAPED THROUGH EASTERN IA AND BACK ACROSS NORTHERN
MISSOURI.  A WEAKENING WARM FRONT IS STRETCHED IN A N-S FASHION
ACROSS CENTRAL ILLINOIS.

APPEARS AS THOUGH WEAK CAPPING INVERSION... ALONG WITH SUBSIDENCE
ALOFT... SQUASHED ANY CONVECTION CHANCES EARLIER THIS AFTERNOON AND
EVENING.  HOWEVER... STORMS HAVE BEGUN DEVELOPING ALONG THE COLD
FRONT IN NORTHERN MISSOURI... WITH MORE SCATTERED ACTIVITY POPPING
UP AFTER SUNSET ACROSS THE SOUTHERN HALF OF THE CWA.

SCATTERED CONVECTION... NOT ALONG THE MAIN COLD FRONT... IS LIKELY
SPARKING UP IN ASSOCIATION WITH MODEST WARM AIR/THETA-E ADVECTION
ASSOCIATED WITH STRENGTHENING LLJ... WHICH STILL REMAINS FOCUSED
FARTHER WEST.

18Z ETA SEEMS TO HAVE A FAIRLY GOOD HANDLE ON THINGS... AND
INDICATES STRENGTHENING H85 LLJ OVERNIGHT WILL AID IN MCS
DEVELOPMENT ACROSS NORTHERN MISSOURI... WHICH SHOULD TRACK EAST OR
ESE-WARD ACROSS AT LEAST THE SOUTHERN HALF OF THE CWA.  MORE
SCATTERED CONVECTION MAY FIRE FARTHER NORTH ALONG AND AHEAD OF THE
COLD FRONT... BUT PRIMARY AREA APPEARS TO BE FOCUSED FARTHER
SOUTH... CLOSER TO LLJ AXIS.

UPPER AIR MAPS INDICATE STRONG 50-60 KT H5 JET AXIS NOSING INTO
SOUTHERN WISCONSIN.  SO WHILE OVERALL SHEAR HAS BEEN INCREASING...
STILL LOOKS LIKE THE STRONGEST SHEAR WILL REMAIN NORTH OF THE AREA
IN WISCONSIN... WHERE IT HAS BEEN A BUSY AFTERNOON AND EVENING.

ALTHOUGH THE STRONGEST SHEAR REMAINS NORTH... THE 00Z ILX SOUNDING
INDICATED STRENGTHENING WIND FIELDS SINCE 18Z... WITH 0-3 KM SHEAR
INCREASING TO ABOUT 40 KTS.

SOUNDING WIND PARAMETERS INDICATES A PRIMARY THREAT OF STRONG
WINDS... WITH STRONGEST SHEAR BELOW 3KM... SUPPORTING LINE SEGMENTS
WITH POSSIBLE BOW ECHOES.  SOME OF THE LESS ORGANIZED... PULSEY
CELLS MAY ALSO BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AS WELL.

WILL BE ISSUING A ZONE UPDATE SHORTLY... WHICH BASICALLY INCREASES
POPS ACROSS THE SOUTHERN HALF OF THE CWA... IN LINE WITH THE
OVERNIGHT MCS THINKING.

&&

.PREV DISCUSSION...
CONCERN TODAY IS POSSIBLE REFIRING CONVECTION THIS EVENING AND
OVERNIGHT...PLUS THE CONVECTION WITH THE STRONG COLD FRONT ON FRIDAY
NIGHT...AND FINALLY THE HIGH PRESSURE THEN BUILDING IN FOR THE
EXTENDED PERIODS.

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
CONVECTION FROM PREVIOUS STORMS OVER NORTHERN AND SOUTHERN ILLINOIS
HAVE LEFT BEHIND SIGNIFICANT BOUNDARIES OVER ILLINOIS, SOUTHERN
ILLINOIS AND MISSOURI. 18Z SOUNDING FROM ILX SHOWS SOMEWHAT OF A CAP
IN THE REGION. THIS PLUS THE SUBSIDENCE BEHIND THE UPPER LEVEL WAVE
THAT FIRED THE MORNING CONVECTION IS HELPING TO HOLD DOWN
DEVELOPMENT SO FAR. HOWEVER, MSAS DATA SHOWS AIRMASS IN MO AND
SOUTHERN IA CONTINUES TO DESTABLIZE IN AFTERNOON HEATING. PROFILER
DATA CONTINUES TO SHOW 50-60 KNOTS AT 300MB. MOISTURE CHANNEL DATA
STILL SUGGEST MINOR WAVE ROTATING AROUND WESTERN WI LOW CENTER THAT
WILL AID IN POSSIBLE STORM DEVELOPMENT THIS EVENING. 5KM WRF ALSO
SUGGEST DEVELOPMENT, AS STILL FEEL LEFT OVER LOW LEVEL BOUNDARIES
FROM MORNING CONVECTION WILL COMBINE WITH DIFFERENTIAL HEATING TO
TRIGGER DEVELOPMENT. MODIFIED POPS FOR TONIGHT TO KEEP JUST CHANCE
POPS OVER CWA, WITH THE BEST CHANCE IN THE NORTHWEST SECTION.

WARM AND HUMID CONDITIONS WILL BE THE RULE ON FRIDAY, AS THE WARM
SECTOR TAKES HOLD OF THE REGION. THE APPROACHING COLD FRONT WILL BE
SIGNIFICANT ONE, AS BOTH THE GFS AND NAM ARE IN GOOD AGREEMENT OF A
SURFACE LOW IN IA IN RESPONSE TO THE MAJOR UPPER LEVEL TROF MOVING
ACROSS THE NORTHERN PLAINS. FOR CWA, EXPECT CONVECTIVE DEVELOPMENT
IN IA FRIDAY, MOVING INTO THE ILX CWA DURING THE EVENING FRIDAY AND
CROSSING THE AREA IN THE MORNING HOURS. I INCREASED THE POPS AND
MODIFIED THE QPF WITH THIS SYSTEM COMING THROUGH. SEVERE POTENTIAL
LOOKS FAVORABLE DUE TO THE STRENGTH OF THE UPPER LEVEL SYSTEM AND
THE AMOUNT OF UNSTABLE AIR THAT WILL BE AVAILABLE. CAP OF WARM AIR
AHEAD OF THE SYSTEM WILL AID IN KEEPING INSTABILITY PRIMED.

.LONG TERM...SUNDAY THROUGH THURSDAY
HIGH PRESSURE TO BUILD INTO MIDWEST BEHIND SATURDAY COLD FRONT. VERY
LITTLE DIFFERENCE BETWEEN LONG RANGE GFS AND EUR OR UK MODELS.
SIGNFICANT HIGH PRESSURE CENTER TO REACH SOUTHERN LAKE MICHIGAN BY
TUESDAY/12Z...AND THEN MOVING OFF TO THE EAST SOUTHEAST. HAD TO
LOWER MORNING LOW AND AFTERNOON HIGH TEMPS PLUS DEW POINT GRIDS FOR
SUNDAY THROUGH WEDNESDAY...AS AIRMASS WITH HIGH CENTER IS COOLER AND
DRIER...MATCHING GFS MOS AND NMC MANUAL PROG GUIDANCE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

HARDIMAN/GOETSCH
Hazardous weather outlook, Aug 18, 11:14 AM CDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1114 AM CDT THU AUG 18 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-191100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1114 AM CDT THU AUG 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL LIFT NORTHWARD THROUGH THE AREA TODAY AND
COMBINE WITH INCREASING LOW LEVEL MOISTURE TO PRODUCE
THUNDERSTORMS ACROSS THE AREA...ESPECIALLY LATE THIS AFTERNOON AND
INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS
COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL THE MAIN
THREAT. ISOLATED TORNADOES ARE ALSO POSSIBLE NORTH OF INTERSTATE
72.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FRONTAL SYSTEM WILL REMAIN OVER THE AREA FRIDAY AND BRING
ANOTHER ROUND OF THUNDERSTORMS TO THE AREA FRIDAY NIGHT AND
SATURDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER NORTHWEST OF
THE ILLINOIS RIVER ON FRIDAY NIGHT.

IN ADDITION...HOT AND HUMID WEATHER WILL RETURN TO THE AREA FRIDAY
AFTERNOON WITH HEAT INDEX VALUES OF 100 TO 105.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON...AND INTO
TONIGHT

HJS

In the hours before

Special weather statement, Aug 18, 10:43 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 PM CDT THU AUG 18 2005

ILZ027>029-031-036>038-040-042>057-061>063-066>068-071>073-
191100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-
LOGAN-MCLEAN-MACON-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-RICHLAND-
SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
1043 PM CDT THU AUG 18 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
733 IN EFFECT UNTIL 6 AM CDT FOR THE FOLLOWING AREA...

IN ILLINOIS THIS WATCH INCLUDES 35 COUNTIES

IN CENTRAL ILLINOIS

CHRISTIAN... DE WITT... LOGAN...
MACON... MARSHALL... MASON...
MCLEAN... MENARD... MOULTRIE...
PEORIA... PIATT... SANGAMON...
SHELBY... TAZEWELL... WOODFORD...

IN EAST CENTRAL ILLINOIS

CHAMPAIGN... CLARK... COLES...
CRAWFORD... CUMBERLAND... DOUGLAS...
EDGAR... VERMILION...

IN NORTH CENTRAL ILLINOIS

STARK...

IN SOUTH CENTRAL ILLINOIS

CLAY... EFFINGHAM...

IN SOUTHEAST ILLINOIS

JASPER... LAWRENCE... RICHLAND...

IN WEST CENTRAL ILLINOIS

CASS... FULTON... KNOX...
MORGAN... SCHUYLER... SCOTT...

THIS INCLUDES THE CITIES OF...BLOOMINGTON...CHAMPAIGN...
CHARLESTON...DANVILLE...DECATUR...EFFINGHAM...FLORA...GALESBURG...
HAVANA...JACKSONVILLE...LAWRENCEVILLE...LINCOLN...MATTOON...
NORMAL...PEORIA...SHELBYVILLE...SPRINGFIELD...
TAYLORVILLE AND URBANA.
Local storm report, Aug 18, 10:46 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             2 ENE CURRAN            39.75N 89.73W
08/18/2005  1.00 INCH        SANGAMON           IL   STORM CHASER

            PUBLIC REPORT OF 1 INCH DIAMETER HAIL AND 60 MPH WIND
            GUST.

&&

SCHAFFER
Local storm report, Aug 18, 10:50 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
08/18/2005                   SANGAMON           IL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE CITY OF SPRINGFIELD.

&&

SCHAFFER
Local storm report, Aug 18, 11:25 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1125 PM CDT THU AUG 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     MOUNT AUBURN            39.77N 89.26W
08/18/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            TREES DOWN IN MOUNT AUBURN. ALSO, LIGHTNING BROUGHT DOWN
            A UTILITY POLE.

&&

SCHAFFER
Local storm report, Aug 19, 1:24 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
124 AM CDT FRI AUG 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     2 SW LEWISTOWN          40.38N 90.18W
08/18/2005                   FULTON             IL   EMERGENCY MNGR

            ROOF BLOWN OFF A BARN, BLOCKING U.S. 24 BETWEEN LEWISTOWN
            AND DUNCAN MILLS.

&&

SCHAFFER
Special weather statement, Aug 19, 2:59 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
259 AM CDT FRI AUG 19 2005

ILZ027>029-036>037-040-042-047>051-190900-
CASS-FULTON-KNOX-LOGAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-
SCOTT-STARK-TAZEWELL-
259 AM CDT FRI AUG 19 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 733 FOR THE FOLLOWING AREA...

IN ILLINOIS THIS CANCELS 13 COUNTIES

IN CENTRAL ILLINOIS

LOGAN... MASON... MENARD...
PEORIA... SANGAMON... TAZEWELL...

IN NORTH CENTRAL ILLINOIS

STARK...

IN WEST CENTRAL ILLINOIS

CASS... FULTON... KNOX...
MORGAN... SCHUYLER... SCOTT...

THIS INCLUDES THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE...
LINCOLN...PEORIA AND SPRINGFIELD.

ILZ031-038-043>046-052>057-061>063-066>068-071>073-191100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MCLEAN-MACON-MOULTRIE-
PIATT-RICHLAND-SHELBY-VERMILION-WOODFORD-
259 AM CDT FRI AUG 19 2005

...SEVERE THUNDERSTORM WATCH NUMBER 733 REMAINS VALID UNTIL 6 AM CDT
FOR THE FOLLOWING AREA...

IN ILLINOIS THIS WATCH INCLUDES 22 COUNTIES

IN CENTRAL ILLINOIS

CHRISTIAN... DE WITT... MACON...
MARSHALL... MCLEAN... MOULTRIE...
PIATT... SHELBY... WOODFORD...

IN EAST CENTRAL ILLINOIS

CHAMPAIGN... CLARK... COLES...
CRAWFORD... CUMBERLAND... DOUGLAS...
EDGAR... VERMILION...

IN SOUTH CENTRAL ILLINOIS

CLAY... EFFINGHAM...

IN SOUTHEAST ILLINOIS

JASPER... LAWRENCE... RICHLAND...

THIS INCLUDES THE CITIES OF...BLOOMINGTON...CHAMPAIGN...
CHARLESTON...DANVILLE...DECATUR...EFFINGHAM...FLORA...
LAWRENCEVILLE...MATTOON...NORMAL...SHELBYVILLE...
TAYLORVILLE AND URBANA.

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 10:06 PM CDTSevere Thunderstorm WarningILXSangamon56 min
Aug 18, 10:53 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon55 min
Aug 18, 11:27 PM CDTSevere Thunderstorm WarningILXEdgar63 min
Aug 18, 11:39 PM CDTSevere Thunderstorm WarningILXMoultrie, Shelby58 min
Aug 19, 12:12 AM CDTSevere Thunderstorm WarningILXSchuyler48 min
Aug 19, 12:40 AM CDTSevere Thunderstorm WarningILXCass, Mason51 min
Aug 19, 12:50 AM CDTSevere Thunderstorm WarningILXFulton42 min
Aug 19, 1:08 AM CDTSevere Thunderstorm WarningILXMason, Menard42 min
Aug 19, 1:26 AM CDTSevere Thunderstorm WarningILXMcLean64 min
Aug 19, 1:30 AM CDTSevere Thunderstorm WarningILXLogan45 min
Aug 19, 2:27 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.